Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 978493, 5 pages
http://dx.doi.org/10.1155/2013/978493
Research Article

Refinements on the Hermite-Hadamard Inequalities for -Convex Functions

School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404000, China

Received 10 April 2013; Accepted 24 August 2013

Academic Editor: Kazutake Komori

Copyright © 2013 Feixiang Chen and Xuefei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Farid, S. Abramovich, and J. Pečarić, “More about hermite-hadamard inequalities, cauchy's means, and superquadracity,” Journal of Inequalities and Applications, vol. 2010, Article ID 102467, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. M. Bessenyei and Z. Páles, “Hadamard-type inequalities for generalized convex functions,” Mathematical Inequalities & Applications, vol. 6, no. 3, pp. 379–392, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Chu, G. Wang, and X. Zhang, “Schur convexity and Hadamard's inequality,” Mathematical Inequalities & Applications, vol. 13, no. 4, pp. 725–731, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. El Farissi, “Simple proof and refinement of Hermite-Hadamard inequality,” Journal of Mathematical Inequalities, vol. 4, no. 3, pp. 365–369, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Gao, “A note on the Hermite-Hadamard inequality,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 587–591, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. M. Gill, C. E. M. Pearce, and J. Pečarić, “Hadamard's inequality for r-convex functions,” Journal of Mathematical Analysis and Applications, vol. 215, no. 2, pp. 461–470, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Kavurmaci, M. Avci, and M. E. Özdemir, “New inequalities of Hermite-Hadamard type for convex functions with applications,” Journal of Inequalities and Applications, vol. 2011, article 86, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. U. S. Kirmaci, M. Klaričić Bakula, M. E. Özdemir, and J. Pečarić, “Hadamard-type inequalities for s-convex functions,” Applied Mathematics and Computation, vol. 193, no. 1, pp. 26–35, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X.-M. Zhang, Y.-M. Chu, and X.-H. Zhang, “The Hermite-Hadamard type inequality of GA-convex functions and its applications,” Journal of Inequalities and Applications, vol. 2010, Article ID 507560, 11 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. E. M. Pearce, J. Pečarić, and V. Šimić, “Stolarsky means and Hadamard's inequality,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 99–109, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. T. Sulaiman, “Refinements to Hadamard's inequality for R-convex functions,” in Proceedings of the International Conference on Numerical Analysis and Applied Mathematics (ICNAAM '10), vol. 1281 of AIP Conference Proceedings, pp. 2229–2233, September 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. W. T. Sulaiman, “Refinements to Hadamard's inequality for log-convex functions,” Applied Mathematics, vol. 2, no. 7, pp. 899–903, 2011. View at Publisher · View at Google Scholar · View at MathSciNet